Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 87, NWS Tampa Bay, FL

September 5, 20115 counties in Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Sep 5, 2011, 8:38 PM EDT for 5 counties in Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2011, 8:38 PM EDT (00:38 UTC)
Expired
Sep 5, 2011, 9:15 PM EDT
In force
37 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Citrus County, FL, Hernando County, FL, Hillsborough County, FL, Pasco County, FL, Pinellas County, FL

The radar

The Tampa radar (KTBW), 86 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 0.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2011-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2655 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2011-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2655 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WUUS52 KTBW 060038
SVRTBW
FLC017-053-057-101-103-060115-
/O.NEW.KTBW.SV.W.0087.110906T0038Z-110906T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
838 PM EDT MON SEP 5 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CITRUS COUNTY IN FLORIDA.
  HERNANDO COUNTY IN FLORIDA.
  NORTHWESTERN HILLSBOROUGH COUNTY IN FLORIDA.
  WESTERN PASCO COUNTY IN FLORIDA.
  NORTHERN PINELLAS COUNTY IN FLORIDA.

* UNTIL 915 PM EDT

* AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 17 MILES NORTHWEST OF HERNANDO BEACH TO NEW PORT RICHEY TO 13
  MILES SOUTHWEST OF DUNEDIN...OR ALONG A LINE EXTENDING FROM 20
  MILES NORTHWEST OF HUDSON TO NEW PORT RICHEY TO 11 MILES WEST OF
  LARGO...AND MOVING NORTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PORT RICHEY.
  NEW PORT RICHEY.
  HOLIDAY.
  PALM HARBOR.
  MOON LAKE ESTATES.
  CHASSAHOWITZKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 2820 8284 2822 8278 2854 8267 2869 8268
      2871 8273 2875 8270 2878 8272 2878 8276
      2883 8275 2902 8241 2853 8223 2814 8232
      2797 8284 2809 8282 2806 8279 2818 8282
      2817 8286
TIME...MOT...LOC 0037Z 233DEG 36KT 2863 8284 2829 8272
          2799 8289

$$
1 follow-up statement
741 
WWUS52 KTBW 060115
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
915 PM EDT MON SEP 5 2011

FLC017-053-057-101-103-060125-
/O.EXP.KTBW.SV.W.0087.000000T0000Z-110906T0115Z/
HILLSBOROUGH FL-PINELLAS FL-PASCO FL-HERNANDO FL-CITRUS FL-
915 PM EDT MON SEP 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR CITRUS...HERNANDO...WESTERN
PASCO...NORTHERN PINELLAS AND NORTHWESTERN HILLSBOROUGH COUNTIES HAS
EXPIRED...

ALTHOUGH THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS THEY WILL 
CONTINUE TO PRODUCE STRONG GUSTY WINDS AND HEAVY RAIN AS THEY PUSH 
NORTHEAST AT 40 MPH.

LAT...LON 2820 8284 2822 8278 2854 8267 2869 8268
      2871 8273 2875 8270 2878 8272 2878 8276
      2883 8275 2902 8241 2853 8223 2814 8232
      2797 8284 2809 8282 2806 8279 2818 8282
      2817 8286
TIME...MOT...LOC 0115Z 233DEG 36KT 2886 8249 2852 8237
          2822 8255

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 1:20 PM EDT, 7 hours 18 minutes earlier.

Area forecast discussion, Sep 5, 1:20 PM EDT, 7 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
120 PM EDT MON SEP 5 2011

...DANGEROUS GULF WATERS AND BEACH CONDITIONS CONTINUE INTO
TUESDAY...

.SHORT TERM (TONIGHT-WEDNESDAY)...UPPER TROUGH FROM THE GREAT
LAKES INTO THE SOUTHERN MISSISSIPPI VALLEY HAS ABSORBED REMNANT'S
OF TD LEE INTO FRONTAL BOUNDARY OVER THE DEEP SOUTH. THESE
FEATURES TO MOVE SLOWLY NORTHEASTWARD THROUGH THE DEEP SOUTH
THROUGH TUESDAY THEN UP INTO THE SOUTHERN APPALACHIAN REGION
WEDNESDAY. DEEP SOUTH TO SOUTHWEST LOW LEVEL WINDS WILL REMAIN
STRONG OVER THE AREA THROUGH TUESDAY IN MOIST AND UNSTABLE
ATMOSPHERE FOR FAST MOVING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS.

ON TUESDAY THE FRONTAL BOUNDARY TO MOVE INTO THE REGION AND ACT
AS PRECIP INITIATOR FOR MORE SCATTERED TO NUMEROUS CONVECTION.

CLOUD COVER WILL CONTINUE TO KEEP DAYTIME TEMPERATURES SLIGHTLY
BELOW NORMAL WHILE SOUTHERLY FLOW KEEPS OVERNIGHT LOW TEMPERATURES
ABOVE NORMAL.

CONTINUE TO SEE CHOPPY AND LARGE BREAKING WAVES ALONG AREA
BEACHES PRODUCING SURF HEIGHTS 3-5 FEET IN MOST AREAS AND UP TO 6
FEET AT SOUTHERN EXPOSED BEACHES. THIS WILL CONTINUE HIGH RISK OF
DANGEROUS RIP CURRENTS THROUGH TUESDAY. HAVE KEPT THE HIGH SURF
ADVISORY FOR ALL COASTAL AREAS THROUGH TUESDAY.

ALSO0 THE STRONG S-SW WINDS ARE PILING GULF WATER INTO THE NE GULF
AND NORTHERN NATURE COAST AND HAVE LEAD TO TIDE LEVELS 1-2+ FEET
ABOVE NORMAL COMBINED WITH WAVE SPRAY TO PRODUCE MINOR FLOODING IN
LOW LYING AREAS OF COASTAL CITRUS AND LEVY COUNTIES ESPECIALLY
AROUND HIGH TIDES.

.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...
PERIOD STARTS WITH MID LVL WEAKENING TROUGHINESS ACROSS MUCH OF THE
EASTERN HALF OF THE NATION WHILE WEAK HIGH PRESSURE BRIEFLY
ESTABLISHES OVER THE EASTERN GULF REGION AND THE FL PENINSULA. A
DISSIPATING SFC BOUNDARY ALSO RESIDES NEAR CENTRAL FL. WITH THE
REMNANTS OF LEE MERGED INTO THE TROUGH AND THE SFC BOUNDARY
GRADUALLY DISSIPATING...PRESSURE GRADIENTS WILL QUICKLY RELAX AND
ALLOW FOR WINDS TO DECREASE ACROSS THE AREA ON THU AND FRI.

GUIDANCE KEEP THE MID LVL TROUGH MEANDERING OVER THE CENTRAL
PORTIONS OF THE NATION THROUGH THE WEEKEND...WITH GFS AND DGEX
LEANING TOWARDS DEVELOPING A SFC LOW OVER THE SOUTHERN GULF AND
TRACKING IT INTO THE AREA BY SUNDAY. IT IS STILL TOO EARLY TO
EMBRACE THIS SOLUTION...ALTHOUGH NOW HAVING TWO MODELS SUGGESTING A
LOW FORMATION CALLS FOR PAYING EXTRA ATTENTION TO UPCOMING MODEL
RUNS. THEREFORE...CONFIDENCE REMAINS LOW FOR NEXT WEEKEND'S
FORECAST. FOR NOW...WILL USE GFS AS BASE FOR WINDS BUT CAPPING
SPEEDS TO AROUND 10 KNOTS AND BRINGING BACK ONSHORE FLOW FROM
THURSDAY THROUGH SATURDAY EACH AFTERNOON.

MODEL SOUNDINGS AND QPF FIELDS CONTINUE TO SUPPORT 30 TO 40 PERCENT
CHANCES OF RAIN EACH DAY WHICH IS WHAT THE FORECAST PACKAGE WILL
CARRY. AFTERNOON HIGHS REMAIN IN THE UPPER 80S TO LOWER 90S EACH
AFTERNOON...AND IN THE MID TO UPPER 70S DURING THE EARLY MORNING
HOURS.

&&

.AVIATION...PREVAILING VFR WITH BKN MID AND HIGH CLOUDS AS ISOLD
SHRA/TSRA SCOOT QUICKLY ACROSS THE TERMINALS. GUSTY SOUTH TO SSW
WINDS CONTINUE THROUGH THE AFTERNOON...BACK AND DIMINISH SOME
TONIGHT...AND THEN BECOME SW AND GUSTY AGAIN TUE MORNING.

&&

.MARINE...REMNANTS OF LEE HAVE MERGED WITH A FRONTAL BOUNDARY IN
THE DEEP SOUTH KEEPING A TIGHT PRESSURE GRADIENT OVER E GULF. STRONG
SOUTH TO SOUTHWEST GUSTY WINDS AND DANGEROUSLY ELEVATED...CHOPPY
SEAS WILL CONTINUE FOR THE REST OF TODAY...TONIGHT AND TUESDAY.
EXPECTED WINDS 20-25 KT AND SEAS 8 TO 10+ FEET WELL OFFSHORE
HEADING TOWARDS THE COAST. SCA CONDITIONS ALL WATERS FOR
HAZARDOUS BOATING CONDITIONS. NUMEROUS SHOWERS AND THUNDERSTORMS
WILL ALSO CONTINUE TO ROLL OVER THE EASTERN GULF WATERS. WINDS AND
SEAS FINALLY BEGIN TO SUBSIDE WEDNESDAY INTO LATE WEEK.

&&

.FIRE WEATHER...ABUNDANT MOISTURE IN PLACE WITH HIGH DISPERSIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  79  89  78  88 /  30  60  40  50
FMY  78  91  78  88 /  30  50  30  50
GIF  76  90  75  90 /  30  50  40  50
SRQ  79  89  77  88 /  30  60  40  50
BKV  75  89  73  89 /  40  60  40  50
SPG  82  87  80  87 /  30  60  40  50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT TUESDAY FOR CHARLOTTE-CITRUS-
     HERNANDO-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-
     SARASOTA.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EDT TUESDAY FOR BONITA BEACH TO
     ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60
     NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
     TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...25/DAVIS
LONG TERM...22/REYNES
AVIATION...09/RUDE
Hazardous weather outlook, Sep 5, 5:16 AM EDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
516 AM EDT MON SEP 5 2011

FLZ039-042-043-048>052-055>057-060>062-065-060000-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
516 AM EDT MON SEP 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA TODAY. SOME OF THESE STORMS WILL CONTAIN HEAVY
RAINFALL WHICH MAY LEAD TO SOME STREET AND URBAN FLOODING.

...RIP CURRENT IMPACT...
WITH GUSTY SOUTH WINDS TODAY...THERE WILL BE AN INCREASED RISK OF
RIP CURRENTS AT AREA BEACHES. TO AVOID GETTING CAUGHT IN A RIP
CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH
PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND
INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES.

...WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL COASTAL AND BAY WATERS
TODAY. SOUTH WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS OVER
MOST LOCATIONS TODAY. HIGHER GUSTS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...THUNDERSTORM IMPACT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TUESDAY AS A
FRONTAL SYSTEM APPROACHES FROM THE NORTH. THESE STORMS MAY CONTAIN
HEAVY RAINFALL AND GUSTY WINDS.

...HIGH WIND IMPACT...
ON TUESDAY...WINDS ARE EXPECTED TO INCREASE TO AROUND 20 MPH
SUSTAINED WITH GUSTS UP TO AROUND 30 TO 35 MPH POSSIBLE.

...COASTAL FLOOD IMPACT...
STRONG SUSTAINED SOUTH WINDS WILL CAUSE WATER LEVELS ALONG THE
LEVY AND CITRUS COUNTY COASTS TO INCREASE...AND BY TUESDAY WATER
LEVELS WILL LIKELY BE AROUND 2 FEET ABOVE NORMAL AT HIGH TIDE IN
THE MORNING.

...RIP CURRENT IMPACT...
THE INCREASED RISK OF RIP CURRENTS WILL CONTINUE ON TUESDAY AS
STRONG SOUTH WINDS CONTINUE AT AREA BEACHES.

...WIND AND SEA IMPACT...
SOUTH WINDS AROUND 20 TO 25 MPH ARE EXPECTED OVER COASTAL AND BAY
WATERS...WITH HIGHER GUSTS POSSIBLE. WINDS WILL BEGIN TO SUBSIDE
TUESDAY AFTERNOON INTO THE EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

MCNATT

In the hours before

Local storm report, Sep 5, 7:07 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
707 PM EDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     5 NW CLEARWATER         28.01N 82.82W
09/05/2011  M43 MPH          PINELLAS           FL   PUBLIC

            43 MPH MEASURED BY HOME WEATHER STATION AT CLEARWATER
            BEACH

&&

JOHNSON
Local storm report, Sep 5, 7:28 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
728 PM EDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     5 NW CLEARWATER         28.01N 82.82W
09/05/2011  M48 MPH          PINELLAS           FL   PUBLIC

            48 MPH GUST MEASURED BY HOME WEATHER STATION ON
            CLEARWATER BEACH

&&

JOHNSON
Local storm report, Sep 5, 7:29 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
729 PM EDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND GST     5 NW CLEARWATER         28.01N 82.82W
09/05/2011  M52 MPH          PINELLAS           FL   PUBLIC

            52 MPH GUST MEASURED BY HOME WEATHER STATION ON
            CLEARWATER BEACH.

&&

JOHNSON
Special weather statement, Sep 5, 7:39 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
739 PM EDT MON SEP 5 2011

FLZ042-048>051-060030-
CITRUS-HERNANDO-PASCO-HILLSBOROUGH-PINELLAS-
739 PM EDT MON SEP 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR  ...AND
CITRUS...HERNANDO...CENTRAL PASCO...NORTHERN PINELLAS AND
NORTHWESTERN HILLSBOROUGH COUNTIES FOR A LINE OF STRONG THUNDERSTORMS
WITH STRONG WIND GUSTS VALID UNTIL 830 PM EDT...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
CRYSTAL RIVER TO 9 MILES NORTHWEST OF LUTZ TO 34 MILES WEST OF
SEMINOLE...MOVING NORTHEAST AT 45 MPH WILL AFFECT HOMOSASSA
SPRINGS...WEEKI WACHEE...SPRING HILL AND CRYSTAL RIVER...PALM
HARBOR...LUTZ...DUNEDIN...LAND O LAKES...AND WESLEY CHAPEL.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.

WINDS OF 52 MPH HAVE BEEN REPORTED ALREADY FROM CLEARWATER BEACH IN
THESE STORMS.

&&

LAT...LON 2807 8284 2809 8282 2806 8280 2811 8279
      2823 8260 2894 8263 2901 8236 2892 8228
      2869 8225 2865 8227 2863 8225 2822 8220
      2799 8263 2799 8267 2797 8268 2790 8285
TIME...MOT...LOC 2338Z 253DEG 21KT 2888 8252 2826 8249
          2775 8330

JOHNSON
Local storm report, Sep 5, 7:54 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
754 PM EDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     MARINE TSTM WIND 6 WNW CLEARWATER        27.99N 82.86W
09/05/2011  M60 MPH          GMZ853             FL   BUOY

&&

JOHNSON
Special weather statement, Sep 5, 8:15 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
815 PM EDT MON SEP 5 2011

FLZ049-051-060100-
PASCO-HILLSBOROUGH-
815 PM EDT MON SEP 5 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PASCO
AND NORTHERN HILLSBOROUGH COUNTIES FOR STRONG THUNDERSTORMS WITH
STRONG WIND GUSTS VALID UNTIL 900 PM EDT...

AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR TAMPA...MOVING NORTHEAST AT 35 MPH
WILL AFFECT TAMPA...EAST LAKE-ORIENT PARK...TEMPLE TERRACE AND
THONOTOSASSA.

THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 40 AND 52.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.

&&

LAT...LON 2818 8241 2817 8215 2796 8237 2791 8247
      2792 8248 2790 8248 2788 8253 2790 8254
TIME...MOT...LOC 0015Z 209DEG 30KT 2798 8248

JOHNSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 8:12 PM EDTSpecial Marine WarningTBW63 min
Sep 5, 8:15 PM EDTSpecial Weather StatementTBWHillsborough45 min
Sep 5, 11:00 PM EDTSpecial Weather StatementTBWCitrus, Hernando45 min
Sep 5, 11:22 PM EDTSpecial Marine WarningTBW23 min
Sep 5, 11:50 PM EDTSpecial Weather StatementTBWCitrus, Hernando40 min
Sep 6, 12:13 AM EDTSpecial Marine WarningTBW62 min
Sep 6, 12:35 AM EDTSpecial Weather StatementTBWCitrus, Hernando55 min
Sep 6, 2:33 AM EDTSpecial Weather StatementTBWCitrus, Hernando57 min
Sep 6, 4:19 AM EDTSpecial Weather StatementTBWCitrus, Hernando, Levy101 min
Sep 6, 5:15 AM EDTSpecial Weather StatementTBWPinellas60 min
Sep 6, 7:43 AM EDTSpecial Marine WarningTBW92 min
Sep 6, 7:53 AM EDTSpecial Weather StatementTBWHillsborough52 min
Sep 6, 8:31 AM EDTSpecial Weather StatementTBWPinellas44 min
Sep 6, 8:33 AM EDTSevere Thunderstorm WarningTBWPinellas27 min
Sep 6, 8:58 AM EDTSpecial Weather StatementTBWPolk47 min
Sep 6, 9:21 AM EDTSpecial Marine WarningTBW54 min
Sep 6, 9:54 AM EDTSpecial Weather StatementTBWLee36 min
Sep 6, 10:36 AM EDTSpecial Weather StatementTBWPolk54 min
Sep 6, 10:51 AM EDTRiver Flood WarningTBWSarasota11 days
Sep 6, 11:48 AM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Lee, Sarasota42 min
Sep 6, 1:26 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Highlands, Lee64 min
Sep 6, 2:24 PM EDTAreal Flood AdvisoryTBWLee96 min
Sep 6, 2:25 PM EDTSpecial Weather StatementTBWLee50 min
Sep 6, 4:00 PM EDTAreal Flood AdvisoryTBWLee60 min
Sep 6, 7:03 PM EDTSpecial Marine WarningTBW12 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.